As an Amazon Associate I earn from qualifying purchases.
Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective symptom relief. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin-, alcohol- and dye-free formula.

Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.

Dosing is available for children 2-3 years of age. Tylenol is the #1 pediatrician-recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain.
Ask a doctor about dosage for children under 2 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.
This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.

This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.4

Temporarily reduces fever and relieves minor aches and pains associated with the common cold, flu, viruses, headache, sore throat or toothache. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion.

This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.
With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

Tylenol has been relied on by parents for over 60 years. Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy.
This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, sore throat, headache, flu, and toothache. Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets.

Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.
With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.
1. Tylenol
#ad
8 fl. oz, Children's Tylenol Pain + Fever Medicine with Acetaminophen, Dye-Free Cherry
#adTylenol #ad - 8-fluid ounce bottle of children's tylenol liquid Oral Suspension Pain + Fever Medicine with dye-free cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective symptom relief. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin-, alcohol- and dye-free formula.
More information #ad
For pain and fever relief, and has been used by parents decade after decade. Our kids' liquid cold & flu symptom medicine comes in a kid-friendly dye-free cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Part Number | 00300450166081 |
Model | 00300450166081 |
More information #ad
2. Tylenol
#ad
Infants' Tylenol Liquid Medicine with Acetaminophen, Pain Plus Fever Relief, Dye-Free Cherry, 2 fl oz
#adTylenol #ad - 2-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. This dye-free baby pain and fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.More information #ad
It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight Dosing is available for children 2-3 years of age Ask a doctor about dosage for children under 2 years of age. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4.92 Inches |
Length | 1.46 Inches |
Weight | 0.2 Pounds |
Width | 2.24 Inches |
Part Number | 300450167620 |
Model | 300450167620 |
More information #ad
3. Tylenol
#ad
Tylenol Children's Oral Suspension Medicine with Acetaminophen, Cherry, 4 Fl Oz
#adTylenol #ad - This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.
More information #ad
4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.1 Inches |
Length | 1.8 Inches |
Weight | 4 ounces |
Width | 2 Inches |
Part Number | I00001558 |
Model | I00001558 |
More information #ad
4. Tylenol
#ad
Cherry, 1 Fl Oz, Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief Dye Free
#adTylenol #ad - This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.Dosing is available for children 2-3 years of age. Tylenol is the #1 pediatrician-recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain.
More information #ad
It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. 1-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. Ask a doctor about dosage for children under 2 years of age. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
Brand | Tylenol #ad |
Manufacturer | AmazonUs/EE6IC #ad |
Height | 4.27 Inches |
Length | 1.26 Inches |
Width | 2.24 Inches |
Part Number | 1684245 |
Model | 300450167040 |
More information #ad
5. Tylenol
#ad
2 fl. oz, Infants' Tylenol Acetaminophen Liquid Medicine, Cherry
#adTylenol #ad - Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.
More information #ad
Dosing is available for children 2-3 years of age. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4.92 Inches |
Length | 1.46 Inches |
Weight | 0.2 Pounds |
Width | 2.24 Inches |
Part Number | JJ-2211 |
Model | JJ-2211 |
More information #ad
6. Tylenol
#ad
Dye-Free Cherry, 4 fl. oz, Children's Tylenol Oral Suspension Acetaminophen Medicine
#adTylenol #ad - Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief.This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.4
More information #ad
4-fluid ounce bottle of children's tylenol Oral Suspension Medicine with dye-free cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.1 Inches |
Length | 2 Inches |
Weight | 0.26 Pounds |
Width | 2 Inches |
Part Number | 456411 |
More information #ad
7. Little Remedies
#ad
Ages 2 to 11, 2 Pack, Grape Flavor, Little Remedies Children's Fever & Pain Reliever, 4 fl oz
#adLittle Remedies #ad - Fsa- and hsa-eligible product in the U. S. Contains 2 bottles of little remedies Children's Fever & Pain Reliever, Natural Grape Flavor, 4 fl oz each.Temporarily reduces fever and relieves minor aches and pains associated with the common cold, flu, viruses, headache, sore throat or toothache. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion.
More information #ad
Natural grape flavor does not contain high fructose corn syrup. Contains no alcohol, artificial dyes, gluten or parabens. Contains acetaminophen 160 mg, pain reliever and fever reducer. Safe for use in children ages 2 to 11.Brand | Little Remedies #ad |
Manufacturer | Prestige Consumer Healthcare #ad |
Height | 5 Inches |
Length | 4 Inches |
Weight | 0.84 Pounds |
Width | 2 Inches |
More information #ad
8. Pepcid
#ad
Berry Flavored, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz, 100mg Ibuprofen
#adPepcid #ad - Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.
More information #ad
This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, headache, sore throat, and toothache. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.
Brand | Pepcid #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5 Inches |
Length | 1.99 Inches |
Weight | 0.25 Pounds |
Width | 1.93 Inches |
Part Number | 300450184047 |
Model | 300450184047 |
More information #ad
9. Tylenol
#ad
2 pc Bundle, Grape, Children's Tylenol Liquid 4 fl. oz & Chewable 24 ct, Pain Relief
#adTylenol #ad - Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension.Tylenol has been relied on by parents for over 60 years. Both pain relieving products feature a formula that is aspirin-free, alcohol-free, and ibuprofen free, so they're gentle on the tummy.
More information #ad
Kid-friendly product bundle comes from tylenol. They both come in great-tasting grape flavor and kid-friendly forms. This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, sore throat, headache, flu, and toothache. Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5 Inches |
Length | 4 Inches |
Weight | 0.49 Pounds |
Width | 2.06 Inches |
Part Number | B07HPYLLJ3 |
Model | B07HPYLLJ3 |
More information #ad
10. Motrin
#ad
100mg Ibuprofen, 4 fl. oz, Berry Flavored, Children's Motrin Oral Suspension Medicine for Kids
#adMotrin #ad - Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.
More information #ad
This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Motrin products can help you and your family feel better. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.
Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Weight | 0.25 Pounds |
Part Number | SB-123 |
More information #ad